Grayish Parts Appear On The Edges Of The Eyes?

Illustration of Grayish Parts Appear On The Edges Of The Eyes?
Illustration: Grayish Parts Appear On The Edges Of The Eyes? cbsnews1.cbsistatic.com

, I am 19 years old. My pupils in the upper edge of both eyes are gray. but this doesn’t bother anything. I have a history of minus 7 and cylinder 2. Is it an emergency or what sign? thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Complaints about the appearance of a gray area of ​​the eye, can be caused by several possibilities, such as:

Pingecula condition

Pterygium
Pseudo-pterygium


Or it can also be a normal condition depending on the appearance. These three conditions can arise due to injury, lacerations in the eye, history of repeated exposure to dust or sand, dry eyes and sun exposure. These conditions are not an emergency that requires immediate treatment, but our advice is that you should continue to see your ophthalmologist for further examination. Because by looking more closely, your doctor can assess exactly where it is located, whether there are signs of infection, how big, whether it has a tendency to grow bigger and how to handle it.


Meanwhile, there is no need to pay too much attention to these parts, and protect your eyes by using sunglasses and front helmet covers if you drive on a motorcycle, and may use eye drops without antibiotics that are sold freely by reading the rules of use listed. Do not rub your eyes, and consult a doctor. So, hopefully answering your question.

: by

Related Question

Stomach Pain Has Not Gone Away For More Than 1 Month?

Stomach Pain Has Not Gone Away For More Than 1 Month?

(11 months ago)

My body was weak and then getting better again accompanied by dizziness and colds and fever. How is the solution. After checking with the doctor, he said it was a viral infection, ...

Can 73-year-olds Take Collagen Supplements?

Can 73-year-olds Take Collagen Supplements?

(1 year ago)

Hi, I want to ask … my mother is 73 years old and has a history of high blood pressure and stomach acid. For skin and bone care, I want to add collagen because, as far as I k...

Condyloma Drugs?

Condyloma Drugs?

(1 year ago)

Good afternoon doctor. I want to ask, if a condyloma sufferer who is HIV positive, can I take ISOPRINOSINE methisoprinol with ARV drugs? Is there any effect on the two viruses? NTh...

Leave a Reply

Your email address will not be published. Required fields are marked *